PDA

View Full Version : pain on injection site



Ryan-Boro
02-25-2005, 05:00 AM
after my last shot in the glutes a few days ago ive got a real painfull lump now.its like a fuckin boiled egg on my arse.never happend b4.any ideas what is it?should i go see a doctor?

markesq
02-26-2005, 07:06 AM
On that same note. I took a small 1/2 cc shot in my right delt of Cypionate. I have had pain before. But this is so bad that I can't hardly move my arm. I have worked through pain, but I have never experienced anything like this in 15 years.

Anyone have similar experiences?

Ryan-Boro
02-26-2005, 08:47 AM
hey the pain got so bad i couldnt sleep or sit down coz of it,i went to A&E last night n the doc checked me over he said it aint no infection or abcess its eithr:

1. pin wasnt insertedfar enough into the muscle
2. has been injected too fast
3. has caught a blood vessel when injected ( no blood will be drawn into syringe if its a blood vessel, this only happens with veins and arteries).

i just need to use ice packs and hot water bottles on the site to reduce pain and swelling and take 2X200mg ibuprofen 4 times a day.

gococksDJS
02-26-2005, 04:10 PM
I did a shot of QV's test e on Thursday in my left glute, and it hurt so bad that I couldn't sit on it, but today it's gone down a little bit but is still sore.

Tough Old Man
02-26-2005, 06:05 PM
I have a lump on my right cheek that's over 2 weeks old. Feel lucky as it's starting to finally go down some